# SDR SWAA2015042238758

- Difficulty date: March 26, 2015
- Submitted: April 23, 2015
- Operation: Air carrier
- Aircraft: N939AT
- Make and model: Boeing 717-200
- Aircraft serial: 55099
- Aircraft time: 23,995 hours, 15,545 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SR95530013
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FRAME CRACKED AT BS 696, LONGERON 18L.  R & R FRAME IAW DWG.
